# SDR DXTA2021041240600

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0206
- Aircraft time: 1,301 hours, 880 cycles
- Engine: Pwc PW306D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fire Warning
- Part number: 69680155
- Part serial: 0699
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRE DETECTION: AT FL 400 HAD RIGHT ENGINE FIRE CAS AND AUDIBLE WARNING. IT ONLY CAME ON FOR APPROXIAMATELY 2 SECONDS WITH ONLY ONE AUDIBLE WARNING. ALL ENGINE INDICATIONS WERE NORMAL. // SIGNOFF // TRIED RETRIEVINQ THE ARES DOWNLOADS ON EJM RAMP. COULD NOT CONNECT TO THE ARES SYSTEM DUE TO THE ACFT CONNECTED WITH THE EJM WIFI. TAXIED ACFT OUT TO THE RUN UP PAD & CONNECTED WITH THE ARES SYSTEM. FOUND THE LAST EVENT RECORDED ON THE ARES SYSTEM WAS 3-23-21. CONTACTED TEAMLATITUDE TO CHECK SYSTEM FOR DATA FROM THIS ACFT. THEY CONFIRMED NOTHING SINCE 3-23-21. RETURNED TO EJM & CONTINUED T/S ENGINE FIRE R CAS MSG. CHECKED THE PCB NZ208 CONNECTION, PINS & WIRING. NO DEFECTS FOUND. CONTINUED WIRING CHECKS FROM THE GEA #3 & PCB NZ208. NO DEFECTS FOUND. FAULT IS NOT LISTED IN THE CMC ONLY LISTED AS A CAS MSG. CONTACTED TEAMLATITUDE WITH INFO ON THE GEA#3~PCB-NZ208-& WIRNG CHECKS. THEY GOT RECCOMENDATIONS  OF REPLACINGTHE NZ208 WITH THE WIRING CBECKS BEING SATISFACTORY & NO ARES DATA TO RESEARCH THE FAULT. RECEIVED NEW FIRE / SMOKE PCB. REMOVED FROM STATIC SHIELD WRAP. FOUND THE TOO AFT CORNER DAMAGED. REPORTED FINDINGS TO MCC ADAM. HE PLACED ANOTHER PCB ON ORDER. ETA ARRIVAL 1235 4-11-21. SHIPMENT DELAYED. LOOKING INTO GETTING A SERVICEABLE UNIT FROM CMH HANGER TO CONTINUE MX . RELOCATED ACFT TO THE SIANATURE FLT SUP RAMP, DUE EJM CLOSES 2100. RECEIVED A SERVICEABLE PCB FROM ACFT N626QS. INSTALLED SERVICEABLE FIRE I SMOKE PCB INTO NZ208. ACCOMPLISHED SYSTEM OPS CHECKS .SVSTEM CKS ARE_GOOD & NO FAULTS & NO CAS MSG'S. RESTORED ALL CONNECTIONS & ACCESS. WORK DONE WITH REF TO CE680A AMM 24-60-35 & 26-25-00.
